# SDR SWIA200110025

- Difficulty date: June 8, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 3,924 hours, 5,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR, BEAM AND FRAME AND SECTION CRACKED AT STATION 16080.0 LEFT SIDE LOWER PER SRM 53-30-04. REMOVED DAMAGED AREA OF FRAME FABRICATED DOUBLER AND FILLER PARTS AND INSTALLED PER SRM 51-70-05.  PN 120-27718  FRAME PN 120-22636-001.
